# SDR AALA972479

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49311
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS IN FIRST CLASS AND HALF OF COACH INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT FIRST CLASS AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
